Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What could be the reason for brownish purple bleeding along with back and stomach ache,fatigue in a person after stopping nuvaring ?

hi. I was on the the nuvaring and stopped last month. Im just now getting my period a month later, but it looks brownish purple with a little red and i am having a lot of stomach and back pain before today. And I also am very tired like I feel like a drag and like I have to puke throughout the day. Is that normal or am I pregnant?
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
It seems that you might have some infection in your genital tract.
Go for vaginal swab test and there is infection go for antibiotic course.
Ok and bye.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor